# SDR VTZA96175

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 895
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Srl Light
- Condition: Illuminated
- Location: Left
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

FLT NR 6359 - IAD-SWF - ABORTED THE TAKEOFF DUE TO THE LEFT SRL CAP LIGHT ILLUMINATING DURING THE TAKEOFF ROLL.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE OPENED DMI NR 09074 IAW MEL 76-1.  MAINTENANCE LATER CLEARED DMI NR 09074 ON 5-5-96 BY PERFORMING AN OPERATIONAL CHECK OF THE LT SRL SYSTEM, OPS CHECKED GOOD.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
